# SDR R61A2023071200095

- Difficulty date: June 16, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 22,746 hours, 15,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE III PAX CABIN FLOOR STRUCTURES LOCATED AT AFT WET AREA, HAVE CORROSION ON RH BEAM AT FR 86-89 STGR 17R AS MARKED.  REMOVED AND REPLACED RH BEAM BETWEEN FR 86-89. REF EMB SRM 51-40-08.
